# SDR MASA200602521

- Difficulty date: November 1, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 20,535 hours, 16,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2916 RDU.  MX REPORTED LT AFT EMERGENCY LIGHT INOP.  MX REMOVED AND REPLACED ASSY.
